# SDR SIMA20150331001

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 11,590 hours, 7,660 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Part number: 8221310105
- Part serial: 3PLBC
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MSG.  AOM 1 EMERGENCY CHECKLIST COMPLIED WITH CAME ON DURING DESCENT BELOW 15000 FT.  R & R DCU NR 1 IAW AMM 31-41-04.  DCU OPERATIONS TESTED GOOD IAW AMM 31-41-04-710-801.  ELEVATOR POSITION TRANSMITTER OPERATION TESTED GOOD IAW 27-34-10-710-801.
